# SDR AALA201707139007

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 57,996 hours, 25,122 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED A CABIN ODOR EVENT.   ISOLATED TO THE APU. FOUND THE AVIONIC EQUIPMENT VENLATION FILTER DIRTY, REPLACE THE FILTER IAW AMM.
